Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The connection matrix theory for Morse decompositions


Author: Robert D. Franzosa
Journal: Trans. Amer. Math. Soc. 311 (1989), 561-592
MSC: Primary 58F25; Secondary 58E05, 58F09
MathSciNet review: 978368
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The connection matrix theory for Morse decompositions is introduced. The connection matrices are matrices of maps between the homology indices of the sets in the Morse decomposition. The connection matrices cover, in a natural way, the homology index braid of the Morse decomposition and provide information about the structure of the Morse decomposition. The existence of connection matrices of Morse decompositions is established, and examples illustrating applications of the connection matrix are provided.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F25, 58E05, 58F09

Retrieve articles in all journals with MSC: 58F25, 58E05, 58F09


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0978368-7
PII: S 0002-9947(1989)0978368-7
Keywords: Conley index, Morse decomposition, connection matrix
Article copyright: © Copyright 1989 American Mathematical Society